CSpace  > 数学所
一般hopf曲面上向量丛的结构
甘宁1; 周向宇2
2011
Source Publication数学年刊a辑
ISSN1000-8314
Volume032Issue:001Pages:115
Abstract得到了非主Hopf曲面上连续复向量丛全纯结构的存在性及可滤性问题的充要条件.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39716
Collection数学所
Affiliation1.集美大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
甘宁,周向宇. 一般hopf曲面上向量丛的结构[J]. 数学年刊a辑,2011,032(001):115.
APA 甘宁,&周向宇.(2011).一般hopf曲面上向量丛的结构.数学年刊a辑,032(001),115.
MLA 甘宁,et al."一般hopf曲面上向量丛的结构".数学年刊a辑 032.001(2011):115.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[甘宁]'s Articles
[周向宇]'s Articles
Baidu academic
Similar articles in Baidu academic
[甘宁]'s Articles
[周向宇]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[甘宁]'s Articles
[周向宇]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.